# SDR R61A202001040009

- Difficulty date: December 16, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 17,053 hours, 11,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010063004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 3 EA LOWER ANGLE AND 2 EA CRACK RECEPTACLE ON PANEL 1441FR. REMOVED AND REPLACED LOWER 3 EA ANGLES PN: 170-10063-004, 170-10065-002 & 170-10064-002. REF EMB SRM 51-40-02 & 51-40-08.
